# SDR AALA202010059001

- Difficulty date: October 4, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 22,702 hours, 4,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 4990
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INTERNAL FAULT OF EMERGENCY BATTERY POWER UNIT. REPLACED EMERGENCY POWER UNIT WITH NEW IAW AMM 33-51-04, OPS CHECK GOOD.
